# SDR SCNA20170918175

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORTS STA 727D+6" CORRODED FROM LBL12-RBL12. REMOVED CORROSION ON AFT CARGO FLOOR SUPPORTS STA 727D+12 LBL12 - RBL 12 AND REPAIRED.
